# SDR FDEA201909042358

- Difficulty date: September 4, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON LOWER SIDE OF APU INTAKE DUCT BS 1787-1825 IS CORRODED RECTIFY REMOVED AND REPLACED  APU INTAKE LOWER SUPPORT ANGLE (STRAP), IAW BOEING DWG   #148N3105   AND SRM 51-40-02.
